Is Biduran Related To Glandular TB?
I’m Ello, 22 years old. On my right neck there was a lump that was getting bigger and sicker, 2 weeks ago I had a lab test with an LED 70, and a mantux test but it was negative, and my biopsy was positive for my gland. I just started taking medicine today for 6/9 months but itching appears like a biduran on the thighs, hands and back. Here are the drugs that I consume r n-rifampicin r n-pyridoxin r n-ondansentron r n-ethambuthol r n-pyrazinamide r n-isoniazid r nWas the biduran that I experienced is related with TB gland or drug / air allergy? Given the tb gland is an infection, according to the article I read buran can also be caused by infection. Thank you 🙂
Thank you for asking HealthReplies.com.
One of the gold standard tests performed to determine the cause of a lump in the neck is a biopsy. Biopsy results that show lymphadenitis tuberculosis (glandular TB) coupled with high levels of LED (blood sedimentation rate) can conclude that you have glandular TB. In addition to the results of these investigations, the doctor also needs to evaluate the clinical symptoms that you are experiencing, whether or not they actually refer to glandular TB. If all the results of this examination are synchronous, then anti-TB treatment (OAT) will be carried out.
OAT given to treat glandular TB consists of a combination of antibiotics and supplements. OAT consumption in glandular TB sufferers is usually done in a period that is not short (at least 6 months). Before giving OAT, ideally allergy tests are first performed to determine the likelihood that sufferers will experience an allergy to one or several types of OAT to be consumed. This allergy can occur in a variety of symptoms, ranging from mild (ie itching, bumps, redness, swelling - or often called biduran) to severe (ie vomiting, blurry vision, palpitations, shortness of breath, shock). This allergy is likely to trigger your complaints at this time.
Not only due to allergies to OAT, your complaints can also arise due to allergies to other substances (for example cold, dust mites, seafood), insect bites, physical or psychological stress, immune disorders, excessive emphasis on the thighs, hands, and back, infections or other skin inflammation, and so on.
Our advice, you check your complaint directly to the doctor or dermatologist yes .. Take the medicines you are taking and show them to the doctor to be evaluated, is it true that the drug triggered your complaint, or maybe there are other reasons. Additional tests, such as allergy tests, blood tests, etc. can also be done by a doctor. As a treatment, the doctor gives you additional medicine, perform dechallenge-rechallenge, or also find alternative types of OAT.
In the meantime, you should not scratch excessive itchy skin. Bathe diligently, cleanly, and use clothes that are also clean and not tight. Do not carelessly consume other drugs without doctor's advice. Drink more, do not consume foods or drinks that are prone to aggravate itching. Calm your mind. And finally, sprinkle with salicyl powder or apply calamine lotion to itchy, bumpy skin.
Hope this helps ...